PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On a diophantine problem with one prime, two squares of primes and $s$ powers of two

Volume 154 / 2012

Alessandro Languasco, Valentina Settimi Acta Arithmetica 154 (2012), 385-412 MSC: Primary 11D75; Secondary 11J25, 11P32, 11P55. DOI: 10.4064/aa154-4-4

Authors

  • Alessandro LanguascoDipartimento di Matematica
    Università di Padova
    Via Trieste 63
    35121 Padova, Italy
    e-mail
  • Valentina SettimiDipartimento di Matematica Pura e Applicata
    Università di Padova
    Via Trieste 63
    35121 Padova, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image